Extremally Disconnected Spaces and Compactifications

Main Article Content

Karim Belaid
Ebtesam Musaidy


This paper deal with conditions on a topological space \(X\) to get its compactification \(K(X)\) an extremally disconnected space. The case of the Alexandroff compactification, \(T_0\)-compactification and Wallman compactification are studied.

Article Details

How to Cite
Belaid, K., & Musaidy, E. . (2022). Extremally Disconnected Spaces and Compactifications. Journal of Advanced Studies in Topology, 4(1), 133–137. Retrieved from http://m-sciences.com/index.php/jast/article/view/111
Research Articles